I would associate the sensitivity with my menstral cycle because usually the imbalance of hormones can cause these symptoms. Along with the oversensitivity, I would get really itchy nipples - not related to your question but maybe you experience this as well. Synthroid is a hormone replacement, so tenderness and hardness can occur easily with a spike or drop in hormones hence why I would assume it was mentrum related. So if you're still in the process of dosing out your synthroid, it's definitely a symptom worth mentioning to your doctor for documentation.
Also - a lot of symptoms are ACTUALLY related to hypo or hyperthyroidism during the changes. Synthroid has side effects, yes, every pill does. However, keep in mind your body isn't producing the TSH (thyroid stimulating hormone) a pill is. And your body is doing its best to regulate itself, so the more you take care of yourself - the easier this will be ❤️
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 3 answers
Posted 21 Oct 2011 • 1 answer
Hypothyroidism - After Thyroid Removal - Armour Thyroid,did it help your Hypo sooner? GP Dr wants me
Posted 14 Nov 2014 • 1 answer
Posted 13 Jan 2016 • 1 answer
Hypothyroidism - After Thyroid Removal - I had thyroid removed in 2009 due to cancer. I have been on
Posted 12 Jan 2018 • 1 answer